A relativistically rotating fluid cylinder

Hoenselaers, C. ; Vishveshwara, C. V. (1979) A relativistically rotating fluid cylinder General Relativity and Gravitation, 10 (1). pp. 43-51. ISSN 0001-7701

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/xu401422ujh742...

Related URL: http://dx.doi.org/10.1007/BF00757022


The field equations for stationary, axisymmetric, nonconvective perfect fluid are presented. A solution corresponding to a rigidly rotating cylinder with constant pressure is derived. Some properties of this solution are discussed.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:58637
Deposited On:02 Sep 2011 03:54
Last Modified:02 Sep 2011 03:54

Repository Staff Only: item control page